Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 113, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2023, 12:45 PM MDT for El Paso County, Colorado. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2023, 12:45 PM MDT (18:45 UTC)
- Expired
- Jun 12, 2023, 1:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 59 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 12:46 PM MDT | HAIL 1 | 1 Sw Security, CO | Report from mPING: Quarter (1.00 in.). |
| Jun 12, 12:47 PM MDT | HAIL 1 | 2 Nw Security, CO | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 12:43 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 6.8 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2951 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
675
WUUS55 KPUB 121845
SVRPUB
COC041-121930-
/O.NEW.KPUB.SV.W.0113.230612T1845Z-230612T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1245 PM MDT Mon Jun 12 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Central El Paso County in east central Colorado...
* Until 130 PM MDT.
* At 1244 PM MDT, a severe thunderstorm was located over Security, or
near Colorado Springs, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
Peterson AFB, Security-Widefield, Falcon and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3871 10475 3875 10481 3899 10472 3891 10442
TIME...MOT...LOC 1844Z 210DEG 8KT 3876 10475
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Ehr1 follow-up statement
693
WWUS55 KPUB 121904
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
104 PM MDT Mon Jun 12 2023
COC041-121930-
/O.CON.KPUB.SV.W.0113.000000T0000Z-230612T1930Z/
El Paso CO-
104 PM MDT Mon Jun 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR CENTRAL EL PASO COUNTY...
At 104 PM MDT, a severe thunderstorm was located over Security, or
near Colorado Springs, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
Peterson AFB, Security-Widefield, Falcon and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3871 10475 3875 10481 3899 10472 3891 10442
TIME...MOT...LOC 1904Z 220DEG 7KT 3875 10476
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
EhrWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 11:53 AM MDT, 52 minutes earlier.
Area forecast discussion, Jun 12, 11:53 AM MDT, 52 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1153 AM MDT Mon Jun 12 2023 .UPDATE... Issued at 1146 AM MDT Mon Jun 12 2023 Expanding the flash flood watch to cover much of our eastern plains. The one hour flash flood guidance is around 1.25 to 1.5 inches for much of the plains. HREF showing storms developing this afternoon and moving across much of the eastern plains. With abundant moisture and low LCLs, storms should be efficient heavy rain producers. --PGW-- && .SHORT TERM...(Today and tonight) Issued at 353 AM MDT Mon Jun 12 2023 Key messages: 1) Strong to severe thunderstorms are once again possible across the plains, along and east of the I-25 corridor, this afternoon and evening. Large hail to the size of golf balls and damaging winds to around 60 mph are the main hazards, though a low end tornado risk remains possible. 2) Heavy rainfall will be possible with any thunderstorm this afternoon into this evening, and think most at risk for flash flooding will be areas across Teller and El Paso Counties with the Flash Flood Watch now in effect until tonight. The bulk of the strongest thunderstorms have since ended early this morning, though scattered showers with isolated thunderstorms are persisting. This will likely continue this morning across much of the plains given the broad southwesterly flow in place, though do think any stronger development will be rather limited. Where some additional stronger storms may continue this morning is across El Paso county. In this location, outflow from earlier thunderstorm development is shifting south at this time and with a steady south southeast wind in place, should see additional isolated thunderstorm development this morning. RAP analysis is showing a bullseye of higher CAPE in this location that should assist in thunderstorm development. Don't anticipate any severe storms early this morning, but an isolated stronger storm with heavy, potentially torrential, rainfall will be possible. Given the likelihood for additional thunderstorm development with heavy/torrential rainfall this morning and later today and with the earlier observed flash flooding across parts of El Paso county, have decided to extend the Flash Flood Watch into tonight. While confidence for flash flooding across Teller county today may slightly lower, the deeper southeasterly flow and higher dewpoint air well into Teller county is concerning. So, felt an extension in this area was warranted as well. Partial clearing in a very moist environment today coinciding with steeper lapse rates in place, should support quick increases in instability later this morning into early afternoon. With additional increases in flow today, higher bulk shear values are also expected. This will help support another day of strong to severe storms across the plains this afternoon into the evening. A more defined mid level wave is expected to pivot overhead this afternoon, while lee troughing occurs. Along and north of this trough and within the moisture axis, should see thunderstorm development by early afternoon. Additional development is appearing likely within lee low/mid level convergence zone across the Pikes Peak region, once again, by early afternoon. Should see storms quickly become strong to severe with large hail to the size of golf balls and wind gusts to around 60 mph the main hazards. Once again, the tornado risk is low today, though can't rule out a tornado or two especially within the trough/moisture axis where flow is even more backed. Another day of potential heavy/torrential rainfall along with the risk of flash flooding. While can't rule out localized flash flooding with any stronger storm, the highest risk for additional flash flooding looks to be across El Paso County. The severe risk then shifts to the eastern plains by late this afternoon and early evening, with similar possible hazards. .LONG TERM...(Tuesday through Sunday) Issued at 353 AM MDT Mon Jun 12 2023 Models are in decent agreement through much of the extended, with differences next weekend in how they want to handle energy moving across Colorado. It does look like the forecast is going to warm up and dry out as we move through the extended. Tuesday and Wednesday...the pesky upper system is forecast to meander over northeast Colorado on Tuesday, before heading into Oklahoma on Wednesday. Tuesday looks like another active day, with widespread showers and thunderstorms expected. Initial development looks to be across the Eastern Mountains and Pike Peak region, then spread south and east across the Plains. Severe weather will be a concern, especially if we can destabilize. Destabilization will depend on cloud cover early on Tuesday, and how quickly we can clear out. Current guidance shows CAPE values near 1000 j/kg by mid afternoon from El Paso County, south along the I-25 corridor into the Raton Mesa. Shear values look around 30 kts, which would be sufficient to get updrafts rotating, allowing for a severe hail threat. Hail in excess of 1 inch in diameter, wind gusts in excess of 50 mph and locally heavy rainfall will all be possible Tuesday afternoon and evening. Flash flooding will be a concern, especially for area burn scars and locations that have seen recent heavy rainfall. Showers and thunderstorms should track south and east, dissipating overnight. Wednesday looks to be a transition day, with high pressure building across the Desert Southwest, and the upper low finally moving away from the area. Residual moisture and weak energy moving through zonal flow, will likely lead to showers and thunderstorms, initiating over the Mountains, and spreading east into the Plains, mainly impacting areas north of Highway 50. Gusty winds, hail and locally heavy rainfall will all be possible. Shower and thunderstorm activity should dissipate during the evening hours. Thursday through Saturday...high pressure is forecast to build across the Desert Southwest as we head through the late week and early weekend period. Drier PWAT air is forecast to move across Colorado, leading to drier conditions. Weak embedded energy in the westerly zonal flow will lead to daily afternoon and evening showers and thunderstorms, but coverage looks to be more isolated to scattered in nature. In addition, drier air will keep these storms from becoming efficient precipitation producers. Temperatures will also warm, with highs in the mid to upper 80s across the Plains. Sunday and Monday...an upper low is forecast to moving into the Pacific Northwest, with longwave troughing along the west coast. This will force flow southwesterly across Colorado. Enhanced mixing and drier air will allow temperatures to warm into the 90s for early next week. Breezy southwest winds will also be on the increase by Monday. Any shower or thunderstorm activity will be isolated in nature and confined to the mountains. Mozley && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1146 AM MDT Mon Jun 12 2023 KALS...VFR. Convection looks to stay mostly north of KALS and decided not to add VCTS for the first hour of the TAF. KCOS and KPUB...Thunderstorms will continue through the afternoon with the potential for some heavy rain. Storms may become severe. Most of the convection should move east of the region by early evening. Another round of convection Tuesday afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for COZ081-082-084-085. && UPDATE...PGW SHORT TERM...RODRIGUEZ LONG TERM...MOZLEY AVIATION...PGW
Hazardous weather outlook, Jun 12, 11:55 AM MDT, 50 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1155 AM MDT Mon Jun 12 2023 COZ058>089-093>099-131800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1155 AM MDT Mon Jun 12 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe thunderstorms are once again expected across the plains, along and east of the I-25 corridor, this afternoon and evening. Large hail to the size of golf balls and wind gusts up to around 60 mph will be possible with the strongest storms. A low end tornado risk remains possible over the plains this afternoon. Torrential rainfall will be possible with any thunderstorm this morning into this evening, along with the risk for flash flooding. While the highest risk of flash flooding is across Teller and El Paso Counties, flash flooding risk is possible anywhere across the plains and Interstate 25 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A few strong to severe storms are possible Tuesday across the Pikes Peak Region, south along the Interstate 25 corridor, then spreading east across the Plains. Wind gust in excess of 50 mph, hail larger than 1 inch and heavy rainfall will be the main storm risks. Flash flooding on burn scars and areas that have seen recent heavy rainfall is possible. A few strong thunderstorms will be possible on Wednesday across the region. More isolated to scattered showers and thunderstorms are possible over the mountains Thursday through Monday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 06/06
In the hours before
Special weather statement, Jun 12, 11:46 AM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1146 AM MDT Mon Jun 12 2023
COZ076-077-121815-
Western/Central Fremont County Below 8500 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
1146 AM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of central Fremont
County through 1215 PM MDT...
At 1146 AM MDT, Doppler radar was tracking a strong thunderstorm over
Cotopaxi, or 7 miles northeast of Hayden Pass Burn Scar, moving east
at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cotopaxi and Texas Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3832 10571 3850 10576 3867 10544 3827 10533
TIME...MOT...LOC 1746Z 254DEG 19KT 3840 10568
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EhrLocal storm report, Jun 12, 11:53 AM MDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1153 AM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM Rain 4 NNE Falcon 38.99N 104.60W
06/12/2023 M2.00 inch El Paso CO Trained Spotter
Flash Flooding occurring in low lying areas.
&&Local storm report, Jun 12, 12:11 PM MDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1211 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM Hail 2 NW Peterson AFB 38.85N 104.73W
06/12/2023 M0.25 inch El Paso CO Public
3/8 inch covering ground.
&&
CHSpecial weather statement, Jun 12, 12:13 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1213 PM MDT Mon Jun 12 2023
COZ084-085-121900-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1213 PM MDT Mon Jun 12 2023
...A strong thunderstorm will impact portions of north central El
Paso County through 100 PM MDT...
At 1213 PM MDT, Doppler radar was tracking a strong thunderstorm over
southeastern Colorado Springs, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colorado Springs, Black Forest, Stratmoor, Security, Peterson AFB,
Falcon, Cimarron Hills, Security-Widefield and Fort Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3874 10472 3877 10483 3909 10473 3899 10442
TIME...MOT...LOC 1813Z 207DEG 14KT 3881 10473
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EhrSpecial weather statement, Jun 12, 12:19 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Pueblo CO 1219 PM MDT Mon Jun 12 2023 COZ087-088-121845- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 1219 PM MDT Mon Jun 12 2023 ...A strong thunderstorm will impact portions of northeastern Huerfano and north central Las Animas Counties through 1245 PM MDT... At 1219 PM MDT, Doppler radar was tracking a strong thunderstorm near Walsenburg, or 25 miles east of Spring Burn Scar north of Highway 160, moving northeast at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This storm will remain over mainly rural areas of northeastern Huerfano and north central Las Animas Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3760 10462 3762 10475 3789 10461 3779 10429 TIME...MOT...LOC 1819Z 213DEG 17KT 3765 10467 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH PS
Local storm report, Jun 12, 12:25 PM MDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1225 PM MDT Mon Jun 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM Rain 6 NE Peyton 39.10N 104.41W
06/12/2023 M3.50 inch El Paso CO Trained Spotter
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:26 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 34 min |
| Jun 11, 8:11 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jun 12, 12:20 AM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Jun 12, 12:33 AM MDT | Flash Flood Warning | PUB | El Paso | 5 hr |
| Jun 12, 1:07 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 12, 1:46 AM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 12, 2:18 AM MDT | Special Weather Statement | PUB | El Paso | 57 min |
| Jun 12, 4:37 AM MDT | River Flood Warning | PUB | El Paso | 2 hr |
| Jun 12, 5:22 AM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jun 12, 5:22 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 12, 6:24 AM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jun 12, 7:01 AM MDT | River Flood Warning | PUB | Pueblo | 71 hr |
| Jun 12, 7:08 AM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 12, 7:35 AM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 12, 7:42 AM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 12, 8:03 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 27 min |
| Jun 12, 8:24 AM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 12, 8:28 AM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jun 12, 9:02 AM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 12, 9:15 AM MDT | Special Weather Statement | PUB | Chaffee | 30 min |
| Jun 12, 9:41 AM MDT | Special Weather Statement | PUB | Chaffee | 34 min |
| Jun 12, 10:43 AM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Jun 12, 10:58 AM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 11:07 AM MDT | Special Weather Statement | PUB | Alamosa | 38 min |
| Jun 12, 11:12 AM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jun 12, 11:44 AM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 12, 11:46 AM MDT | Special Weather Statement | PUB | Fremont | 29 min |
| Jun 12, 11:56 AM MDT | River Flood Warning | PUB | El Paso | 20 hr |
| Jun 12, 12:10 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 50 min |
| Jun 12, 12:11 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 12:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jun 12, 12:19 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jun 12, 12:37 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 23 min |
| Jun 12, 12:49 PM MDT | Flash Flood Warning | PUB | Fremont | 54 min |
| Jun 12, 12:54 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jun 12, 12:56 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jun 12, 12:58 PM MDT | Severe Thunderstorm Warning | PUB | Custer, El Paso, Fremont, Pueblo | 62 min |
| Jun 12, 1:02 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Jun 12, 1:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jun 12, 1:17 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jun 12, 1:28 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 12, 1:28 PM MDT | Tornado Warning | PUB | El Paso | 32 min |
| Jun 12, 1:28 PM MDT | Tornado Warning | PUB | El Paso | 32 min |
| Jun 12, 1:48 PM MDT | Flash Flood Warning | PUB | Fremont, Pueblo | 3 hr |
| Jun 12, 1:52 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 38 min |
| Jun 12, 1:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 65 min |
| Jun 12, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Jun 12, 2:14 PM MDT | Tornado Warning | PUB | El Paso | 31 min |
| Jun 12, 2:20 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| Jun 12, 2:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Jun 12, 2:50 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Huerfano, Kiowa, Las Animas, Otero, Pueblo | 55 min |
| Jun 12, 3:01 PM MDT | Special Weather Statement | PUB | Kiowa | 59 min |
| Jun 12, 3:39 PM MDT | Special Weather Statement | PUB | Kiowa | 66 min |
| Jun 12, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 32 min |
| Jun 12, 4:25 PM MDT | Areal Flood Warning | PUB | El Paso | 6 hr |
| Jun 12, 4:30 PM MDT | Special Weather Statement | PUB | Pueblo | 60 min |
| Jun 12, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 45 min |
| Jun 12, 5:13 PM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Jun 12, 5:29 PM MDT | Special Weather Statement | PUB | Kiowa | 61 min |
| Jun 12, 5:40 PM MDT | Special Weather Statement | PUB | Las Animas | 50 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.